Alert archive / New York / Flash Flood Warnings in 2014

Flash Flood Warning 28, NWS Albany, NY

August 3, 2014Herkimer County, New York

NWS Albany, NY issued this flash flood warning at Aug 3, 2014, 7:50 PM EDT for Herkimer County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2014, 7:50 PM EDT (23:50 UTC)
Expired
Aug 3, 2014, 10:45 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

County Herkimer County, NY

The radar

The Albany radar (KENX), 97 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WGUS51 KALY 032350
FFWALY
NYC043-040245-
/O.NEW.KALY.FF.W.0028.140803T2350Z-140804T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
750 PM EDT SUN AUG 3 2014

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN HERKIMER COUNTY IN EASTERN NEW YORK...
  THIS INCLUDES THE CITIES OF...ILION...HERKIMER...

* UNTIL 1045 PM EDT

* AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM PERSISTENT HEAVY RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOHAWK AND
  FRANKFORT

* DOPPLER RADAR INDICATED RAINFALL RATES OF 1 TO 2 INCHES PER HOUR   
  WITHIN THE WARNED AREA...WITH AN ADDITIONAL ONE INCH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY
OR TWITTER @NWSALBANY.

&&

LAT...LON 4316 7513 4313 7494 4285 7496 4290 7509
      4285 7514 4285 7521 4286 7522 4288 7522
      4289 7521 4306 7522

$$

KL/LFM
1 follow-up statement
244 
WGUS71 KALY 040221
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1021 PM EDT SUN AUG 3 2014

NYC043-040230-
/O.CAN.KALY.FF.W.0028.000000T0000Z-140804T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HERKIMER NY-
1021 PM EDT SUN AUG 3 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN
HERKIMER COUNTY...

HEAVY RAINFALL HAS TAPERED OFF ACROSS THE WARNING AREA. ALTHOUGH 
SOME LINGERING RUNOFF AND PONDING OF WATER IN LOW LYING...POOR 
DRAINAGE AREAS WILL PERSIST A BIT LONGER...THE THREAT FOR FLASH 
FLOODING HAS ENDED.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY
OR TWITTER @NWSALBANY.

LAT...LON 4316 7513 4313 7494 4285 7496 4290 7509
      4285 7514 4285 7521 4286 7522 4288 7522
      4289 7521 4306 7522

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 7:26 PM EDT, 24 minutes earlier.

Area forecast discussion, Aug 3, 7:26 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
726 PM EDT SUN AUG 3 2014

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES
AND OHIO VALLEY REGION WILL SLOWLY MOVE EASTWARD INTO THE
NORTHEAST THIS EVENING AND WEAKEN THROUGH MONDAY. THIS PATTERN
WILL RESULT IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY
THROUGH MONDAY...ESPECIALLY ACROSS THE HIGHER TERRAIN WEST OF THE
HUDSON RIVER VALLEY. A COLD FRONT APPROACHING FROM SOUTHERN CANADA
WILL BRING A BETTER CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE
REGION ON TUESDAY AND LINGER INTO WEDNESDAY BEFORE CLEARING THE
REGION.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 640 PM EDT...AN AREA OF RAIN AND EMBEDDED THUNDERSTORMS IS
GRADUALLY EXPANDING N AND E...ACROSS THE WESTERN ADIRONDACKS...AND
EXTREME WESTERN MOHAWK VALLEY. WE EXPECT THIS AREA TO CONTINUE
EXPANDING E AND N OVER THE NEXT 1-2 HOURS...INTO MUCH OF THE
WESTERN AND CENTRAL MOHAWK VALLEY. LOCALLY HEAVY RAINFALL WILL BE
LIKELY WITH ANY DEEPER CONVECTIVE ELEMENTS. SHOWERS AND ISOLATED
THUNDERSTORMS MAY ALSO INCREASE A BIT MORE INTO THE SCHOHARIE
VALLEY...AND EASTERN MOHAWK VALLEY AS WELL BY 8 PM.

THE CLOSED MID/UPPER LEVEL LOW ACROSS CENTRAL PA IS EXPECTED TO
GRADUALLY OPEN UP AND TRANSLATE NE TONIGHT. AN UPPER LEVEL JET MAX
ON THE SE/E SIDE OF THIS FEATURE IS CURRENTLY TRANSLATING N/NE
ACROSS CENTRAL AND EASTERN PA...PLACING MUCH OF CENTRAL/SOUTHERN
NYS WITHIN THE LEFT EXIT REGION WHERE FAVORABLE UPPER LEVEL
DIVERGENCE AND LIFT ARE MORE PRONOUNCED...AND ENHANCING THE
RAINFALL. THIS JET MAX IS EXPECTED TO CONTINUE TRANSLATING NE
THROUGH MIDNIGHT. THE AFOREMENTIONED FAVORABLE LEFT EXIT REGION
WILL MOST LIKELY CONTRIBUTE TO ENHANCED RAINFALL DURING THIS TIME
ACROSS THE MOHAWK VALLEY/WESTERN ADIRONDACKS. HOWEVER...THIS
FAVORABLE AREA IS EVENTUALLY EXPECTED TO THEN SHIFT N AND E OF THE
REGION AROUND OR AFTER MIDNIGHT...WHICH MAY THEN MITIGATE THE
POTENTIAL FOR MORE WIDESPREAD HEAVY RAINFALL ACROSS THE REMAINDER
OF THE REGION. NEVERTHELESS...WILL INCREASE POPS INTO THE CHC
RANGE ELSEWHERE FOR SCATTERED SHOWERS/ISOLATED THUNDER...AS SOME
RESIDUAL ELEVATED INSTABILITY MAY PERSIST.

HOWEVER...WITH THE DAMPENING UPPER TROUGH MOVING THROUGH LATER
TONIGHT...AN ISOLATED SHOWER STILL CANNOT BE RULED OUT OVERNIGHT
INTO EARLY MONDAY MORNING. OVERNIGHT LOWS ARE EXPECTED TO BE IN
THE MID 50S TO MID 60S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
THE UPPER LEVEL TROUGH DEPARTS EARLY MONDAY TAKING THE VORT AXIS
WITH IT. THERE IS REALLY NO GOOD FOCUSING MECHANISM FOR MONDAY AND
AS SUCH HAVE ONLY PLACED SLIGHT CHANCE OF CONVECTION IN THE GRIDS.
WHAT LIMITED CONVECTION THAT DOES DEVELOP WILL BE DIURNAL...AND
SHOULD DIMINISH QUICKLY AFTER DARK LEAVING RAIN-FREE CONDITIONS
MONDAY NIGHT. EXPECT HIGHS ON MONDAY IN THE UPPER 70S TO MID 80S
WITH LOWS MONDAY NIGHT IN THE MID 50S TO LOWER 60S.

FOR TUESDAY AND WEDNESDAY A SLOW MOVING COLD FRONT WILL BE
DROPPING SOUTHEAST FROM THE CENTRAL GREAT LAKES. THE FRONT WILL
SLOW DOWN AS IT APPROACHES OUR FA WITH A WAVE OF LOW PRESSURE
LIKELY MOVING ALONG IT ON WEDNESDAY. EXPECT SCATTERED CONVECTION
BOTH DAYS WITH MLMUCAPES ON TUESDAY AFTERNOON 500-1500 J/KG AND UP
TO SEVERAL THOUSAND J/KG AHEAD OF THE FRONT ON WEDNESDAY. HAVE
PLACED CHANCE POPS IN THE GRIDS FOR BOTH DAYS AS EXPECT CONVECTION
TO BE SCATTERED IN NATURE ALTHOUGH ACTIVITY MAY BE MORE WIDESPREAD
ON WEDNESDAY. EXPECT HIGHS ON TUESDAY IN THE MID 70S TO MID 80S
WITH LOWS TUESDAY NIGHT IN THE MID 50S TO MID 60S AND HIGHS ON
WEDNESDAY IN THE 70S WITH MORE IN THE WAY OF CLOUD COVER.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE EXTENDED PERIOD LOOKS TO BE VERY TRANQUIL AS SHOWN WITH THE NEW
03/12Z DATA. THE ONLY EXCEPTION WOULD BE DURING THE AFTERNOON AND
EARLY EVENING HOURS ON THURSDAY AS A SMALL MESO BOUNDARY ALONG WITH
DIURNAL HEATING MAY TRIGGER SOME SCATTERED SHOWERS AND EVEN A FEW
ISOLATED THUNDERSTORMS. AS THE WEAK SURFACE LOW PRESSURE SYSTEM
ASSOCIATED WITH THE MESOSCALE BOUNDARY MOVES INTO THE
ATLANTIC...POPS WILL DECREASE AS WE GO INTO THE OVERNIGHT HOURS ON
THURSDAY. HIGH TEMPERATURES ON THURSDAY WILL RANGE FROM THE LOWER
70S TO MID 70S.

STARTING DURING THE DAY ON FRIDAY THROUGH SUNDAY...OUR ENTIRE REGION
WILL EXPERIENCE TRANQUIL CONDITIONS AS OUR REGION SITS IN BETWEEN A
SMALL AMPLITUDE UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE GREAT
LAKES TO THE WEST AND A LARGE UPPER LEVEL LOW OVER THE CANADIAN
MARITIMES. THIS SYNOPTIC SET UP WILL ENHANCE UPPER LEVEL CONVERGENCE
AND WITH LIGHT AND VARIABLE WINDS...MOSTLY SUNNY SKIES SHOULD BE SET
UP OVER THE WEEKEND. HIGH TEMPERATURES FROM FRIDAY THROUGH SUNDAY
WILL RANGE FROM THE LOWER TO UPPER 70S ON FRIDAY INCREASING A FEW
DEGREES EACH PASSING DAY TO UPPER 70S TO MID 80S BY THE TIME WE
REACH SUNDAY.

&&

.AVIATION /23Z SUNDAY THROUGH FRIDAY/...
A COMPACT UPPER LEVEL LOW WILL TRANSLATE NORTHEAST AND EAST ACROSS
THE REGION OVERNIGHT INTO MONDAY MORNING.

MUCH OF THE SHOWERS AND THUNDERSTORMS WITH THIS FEATURE SO FAR
HAVE REMAINED ACROSS CENTRAL NYS. AS THIS FEATURE APPROACHES THIS
EVENING...SOME SHOWERS MAY REACH KGFL AND KALB AFTER 02Z/MON.
HOWEVER...THERE ARE INDICATIONS THAT MUCH OF THE SHOWERS MAY
WEAKEN AND NOT AFFECT THE REMAINDER OF THE TAF SITES OVERNIGHT. AT
THIS TIME...DUE TO OVERALL LOW CONFIDENCE THAT SHOWERS WILL
OCCUR...HAVE ONLY INDICATED SOME VCSH FOR LATER THIS EVENING INTO
OVERNIGHT. ALSO...IT APPEARS THAT WITH THE LOSS OF DAYTIME
HEATING...THE THREAT FOR THUNDER AT THE TAF SITES WILL BE MINIMAL
AT BEST...SO NO THUNDER INDICATED AT THIS TIME. WILL MONITOR RADAR
TRENDS FOR POSSIBLE FUTURE AMENDMENTS.

OTHERWISE...MVFR TO IFR CIGS ARE EXPECTED TO DEVELOP LATER
TONIGHT...INITIALLY AT KPSF...THEN AT KPOU...AND LAST AT
KALB/KGFL. THE BEST CHANCE FOR IFR CIGS WOULD BE AT KPSF...AND
POSSIBLY KPOU/KALB...AFTER 08Z/MON.

IFR/MVFR CIGS SHOULD GRADUALLY LIFT INTO THE VFR RANGE BY LATE
MORNING/EARLY MONDAY AFTERNOON...AS SLIGHTLY DRIER AIR BEGINS TO
INFILTRATE THE REGION FROM THE WEST.

LIGHT SOUTHEAST TO SOUTH WINDS THIS EVENING AT LESS THAN 5 KT WILL
TREND TO THE NORTHEAST TO NORTH BY DAYBREAK...REMAINING LESS THAN
5 KT. WINDS ON MONDAY SHOULD GRADUALLY BACK INTO THE NORTHWEST TO
WEST...AT 5-10 KT.

OUTLOOK...

MONDAY NIGHT: NO OPERATIONAL IMPACT.  NO SIG WX.
TUESDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
TUESDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
WEDNESDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
WEDNESDAY NIGHT: NO OPERATIONAL IMPACT.  NO SIG WX.
THURSDAY: LOW OPERATIONAL IMPACT. ISOLATED SHRA...TSRA.
THURSDAY NIGHT: NO OPERATIONAL IMPACT.  NO SIG WX.
FRIDAY: NO OPERATIONAL IMPACT.  NO SIG WX.

&&

.FIRE WEATHER...
AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES
AND OHIO VALLEY REGION WILL SLOWLY MOVE EASTWARD INTO THE
NORTHEAST THIS EVENING AND WEAKEN THROUGH MONDAY. THIS PATTERN
WILL RESULT IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY
THROUGH MONDAY...ESPECIALLY ACROSS THE HIGHER TERRAIN WEST OF THE
HUDSON RIVER VALLEY. A COLD FRONT APPROACHING FROM SOUTHERN CANADA
WILL BRING A BETTER CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE
REGION ON TUESDAY AND LINGER INTO WEDNESDAY BEFORE CLEARING THE
REGION.

&&

.HYDROLOGY...
AN UNSETTLED WEATHER PATTERN WILL RESULT IN ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS THROUGH MIDWEEK...MAINLY DURING THE
AFTERNOON AND EVENING HOURS EACH DAY.

LOCALLY HEAVY DOWNPOURS ASSOCIATED WITH SLOW-MOVING THUNDERSTORMS
WILL BE POSSIBLE THROUGH THIS EVENING...MAINLY WEST OF THE HUDSON
VALLEY. MINOR FLOODING OF POOR DRAINAGE AND URBAN AREAS IS
POSSIBLE...WITH ISOLATED FLASH FLOODING AS WELL.

THE THREAT OF FLOODING OF POOR DRAINAGE AND URBAN AREAS WILL
CONTINUE TUESDAY THROUGH WEDNESDAY...MAINLY IF THUNDERSTORMS
REPEATEDLY PASS OVER THE SAME LOCATIONS. DUE TO THE CONVECTIVE
NATURE OF THE RAINFALL...MOST RIVER BASINS WILL NOT EXPERIENCE
MUCH IMPACT. SOME RISES MAY OCCUR FOR AREAS THAT SEE REPEATED
RAINFALL THROUGH MIDWEEK.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...11/JPV
NEAR TERM...KL/11
SHORT TERM...11
LONG TERM...LFM
AVIATION...KL/WASULA
FIRE WEATHER...11/JPV
HYDROLOGY...11
Hazardous weather outlook, Aug 3, 3:37 PM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
337 PM EDT SUN AUG 3 2014

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-041100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
337 PM EDT SUN AUG 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING MAINLY
TO THE NORTH AND WEST OF THE GREATER CAPITAL DISTRICT. SOME OF THE
THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY DOWNPOURS...PONDING OF
WATER...AND POOR DRAINAGE FLOODING OF URBAN AND LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS. SOME OF THE THUNDERSTORMS
MAY PRODUCE LOCALLY HEAVY DOWNPOURS...PONDING OF WATER...AND POOR
DRAINAGE FLOODING OF URBAN AND LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 3, 2:18 PM EDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
218 PM EDT SUN AUG 3 2014

NYZ032-033-038-031915-
HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
218 PM EDT SUN AUG 3 2014

...A LINE OF SHOWERS AND THUNDERSTORMS IN

  HAMILTON COUNTY IN EASTERN NEW YORK...
  HERKIMER COUNTY IN EASTERN NEW YORK...

AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL.  THIS
STORM WAS LOCATED 30 MILES SOUTH OF EIGHTH LAKE CAMPGROUND...OR
ABOUT 17 MILES EAST OF HINCKLEY...AND MOVING NORTH AT 5 MPH.

THE THUNDERSTORM WILL BE NEAR...
8 MILES WEST OF CLOCKMILL CORNERS BY 220 PM EDT
MOREHOUSEVILLE AND NOBLEBORO BY 255 PM EDT
HOFFMEISTER AND MOUNTAIN HOME BY 300 PM EDT
6 MILES SOUTH OF HERKIMER LANDING AND 8 MILES SOUTH OF CASWELL LAKE
BY 315 PM EDT

RAINFALL AMOUNTS MAY EXCEED AN INCH AN HOUR FROM THESE SHOWERS AND
THUNDERSTORMS PRODUCING PONDING OF WATER ON ROADWAYS.

LAT...LON 4378 7478 4374 7440 4327 7464 4329 7471
      4325 7471 4324 7477 4324 7490
TIME...MOT...LOC 1816Z 178DEG 5KT 4334 7478

WASULA
Special weather statement, Aug 3, 3:37 PM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
337 PM EDT SUN AUG 3 2014

NYZ033-032030-
HAMILTON NY-
337 PM EDT SUN AUG 3 2014

...A CLUSTER OF SHOWERS AND THUNDERSTORMS IN

  HAMILTON COUNTY IN EASTERN NEW YORK...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN.  THIS
STORM WAS LOCATED NEAR LEWEY LAKE CAMPGROUND...OR ABOUT 9 MILES
SOUTHWEST OF INDIAN LAKE...AND MOVING NORTH AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
6 MILES WEST OF INDIAN LAKE BY 345 PM EDT
LAKE DURANT CAMPGROUND AND BLUE MOUNTAIN LAKE BY 350 PM EDT
9 MILES EAST OF FORKED LAKE PUBLIC CAMPGROUND BY 355 PM EDT
8 MILES EAST OF LAKE EATON CAMPGROUND BY 405 PM EDT

RAINFALL AMOUNTS MAY APPROACH AN INCH AN HOUR FROM THE SHOWERS AND
THUNDERSTORMS WHICH MAY CAUSE PONDING OF WATER ON ROADS AND POOR
DRAINAGE FLOODING.

LAT...LON 4412 7427 4397 7425 4393 7432 4383 7422
      4360 7436 4366 7460 4408 7454 4410 7453
      4412 7428
TIME...MOT...LOC 1936Z 200DEG 27KT 4374 7442

WASULA
Special weather statement, Aug 3, 4:00 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
400 PM EDT SUN AUG 3 2014

NYZ038-032100-
SOUTHERN HERKIMER NY-
400 PM EDT SUN AUG 3 2014

...A THUNDERSTORM IN

  HERKIMER COUNTY IN EASTERN NEW YORK...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
HEAVY SHOWERS WITH A FEW RUMBLES OF THUNDER CAPABLE OF PRODUCING
HEAVY RAIN.  THIS STORM WAS LOCATED NEAR JORDANVILLE...OR ABOUT 7
MILES SOUTH OF ILION...AND MOVING NORTHWEST AT 5 MPH.

THE THUNDERSTORM WILL BE NEAR...
CEDARVILLE BY 435 PM EDT
MOHAWK BY 440 PM EDT
HERKIMER BY 445 PM EDT
ILION BY 450 PM EDT
FRANKFORT BY 500 PM EDT

RAINFALL AMOUNTS MAY APPROACH AN INCH AN HOUR...WHICH MAY CAUSE
PONDING OF WATER ON ROADS AND POOR DRAINAGE FLOODING.

LAT...LON 4319 7510 4293 7487 4284 7496 4290 7509
      4287 7513 4293 7522 4306 7522
TIME...MOT...LOC 1958Z 141DEG 6KT 4292 7500

WASULA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 1:24 PM EDTSpecial Weather StatementALYOtsego51 min
Aug 3, 2:18 PM EDTSpecial Weather StatementALYHamilton57 min
Aug 3, 3:37 PM EDTSpecial Weather StatementALYHamilton53 min
Aug 3, 4:00 PM EDTSpecial Weather StatementALYOneida60 min
Aug 3, 6:51 PM EDTAreal Flood AdvisoryALYHerkimer6 hr

Nearby

Flash Flood Warnings in New York, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.